# SDR MASA200601154

- Difficulty date: April 22, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 18,952 hours, 12,447 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Director
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW DAMP 2, FLIGHT DIRECTOR AND IAPS DEGRADED MESSAGE.  MX RESET.  NO FURTHER ACTION REQURIED.
